Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


taken off all meds
Apr 25, 2004

I have been hiv+ for 10 years with not too many problems but in last few months i lost lots of weight like 20 lbs my I had been on viracept,zerit and viread viracept and zerit for like 5 years and viread maybe 2 year he changed my zerit to videxec 3 weeks ago and done a geotype test I thinkthats what it was called and they called me last week and told me not to take any of my medications that non of them was working that I had resistant to viracept zerit viread and even the videx ec I just started My question is it normal to get resistant to all these at the same time and should my doctor take me off all meds with nothing in replacement my cd4=390 vl=1500 and would me being resistant to these meds cause the big weight loss thanks for your imput James

Response from Dr. Henry

You ask many important questions that it is not possible to answer properly without a full treatment history, clinical history, and all of the results of all of your resistance tests ever taken. An HIV specialist with lots of experience who knows your situation is usually the best person to advise you. Stopping all meds can help some patients but is not always a good idea. In some cases I get stumped as to what to do so that discussing a range of options with the patient is what I then do. KH



Previous
Zerit + Kaletra vs. Emtriva + Kaletra
Next
Rash and Fatigue

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement